Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/319448
Type: Artigo de periódico
Title: Weak Asymptotic Methods For Scalar Equations And Systems
Abstract: In this paper we show how one can construct families of continuous functions which satisfy asymptotically scalar equations with discontinuous nonlinearity and systems having irregular solutions. This construction produces weak asymptotic methods which are issued from Maslov asymptotic analysis. We obtain a sequence of functions which tend to satisfy the equation(s) in the weak sense in the space variable and in the strong sense in the time variable. To this end we reduce the partial differential equations to a family of ordinary differential equations in a classical Banach space. For scalar equations we prove that the initial value problem is well posed in the . L1 sense for the approximate solutions we construct. Then we prove that this method gives back the widely accepted solutions when they are known. For systems we obtain existence in the general case and uniqueness in the analytic case using an abstract Cauchy-Kovalevska theorem. © 2016.
Editor: Academic Press Inc.
Citation: Journal Of Mathematical Analysis And Applications. Academic Press Inc., v. 444, p. 1045 - 1070, 2016.
Rights: fechado
Identifier DOI: 10.1016/j.jmaa.2016.06.047
Address: https://www.scopus.com/inward/record.uri?eid=2-s2.0-84979686959&partnerID=40&md5=7c2b0624acea6f15d149863439d46800
Date Issue: 2016
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
2-s2.0-84979686959.pdf649.02 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.